# SDR ABXA060075

- Difficulty date: December 6, 2005
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 57,047 hours, 26,373 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3641004U503
- Condition: Cracked
- Location: Bs 879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL LONGERON 24, FS 879 HAD A CRACK AT LOWER FASTENER FORWARD SIDE.  REMOVED AND INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D AND 53-2-0.
